# SDR AALA202108176047

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 58,064 hours, 24,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 26c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 26C EMERGENCY SEAT LIGHT BROKEN. REMOVED AND REPLACED 26C EMERGENCY SEAT LIGHT PER AMM 33-51-11-960-802.
